About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 192845, 8 pages
http://dx.doi.org/10.1155/2013/192845
Research Article

On the Intuitionistic Fuzzy Stability of Ring Homomorphism and Ring Derivation

1Department of Mathematics, Hallym University, Chuncheon 200-702, Republic of Korea
2Department of Mathematics, Chungnam National University, 79 Daehangno, Yuseong-gu, Daejeon 305-764, Republic of Korea

Received 7 June 2013; Accepted 25 July 2013

Academic Editor: Bing Xu

Copyright © 2013 Jaiok Roh and Ick-Soon Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We take into account the stability of ring homomorphism and ring derivation in intuitionistic fuzzy Banach algebra associated with the Jensen functional equation. In addition, we deal with the superstability of functional equation in an intuitionistic fuzzy normed algebra with unit.